# SDR COMA9860285

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Engine: Ge CF343A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 4060781G03
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE B-SUMP REGULATOR VALVE LEAKING.  REPLACED VALVE.
